MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION PT; WIRE, GUIDE, CATHETER

BOSTON SCIENTIFIC CORPORATION PT; WIRE, GUIDE, CATHETER
Model Number 2779
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 03/01/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: used the first date of the month of the aware date as no event date was provided.
 
Event or Problem Description
It was reported that distal tip detachment occurred.A 185cm j-tip pt guidewire was selected for use.However, upon opening for use, it was observed that the tip had a crack or breakage.The procedure was completed with another of the same device.No patient complications were reported.
 
Additional Manufacturer Narrative
(b3) date of event: used the first date of the month of the aware date as no event date was provided.
 
Event or Problem Description
It was reported that distal tip detachment occurred.A 185cm j-tip pt guidewire was selected for use.However, upon opening for use, it was observed that the tip had a crack or breakage.The procedure was completed with another of the same device.No patient complications were reported.It was further reported that upon opening the guidewire for its use during preparation, it was observed that its tip was damaged, making its use impossible.

Brand Name
PT
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key9865259
Report Number2134265-2020-03672
Device Sequence Number16960953
Product Code DQX
UDI-Device Identifier08714729471202
UDI-Public08714729471202
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K030617
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/01/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/24/2021
Device Model Number2779
Device Catalogue Number2779
Device Lot Number0024008087
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/06/2020
Supplement Date Received by Manufacturer04/22/2020
Initial Report FDA Received Date03/23/2020
Supplement Report FDA Received Date05/01/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1